# SDR AWXA200600146

- Difficulty date: January 25, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 49,879 hours, 33,523 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fairing
- Condition: Loose
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT AT HIGHER ALTITUDE, FL 360-300, WHEN POWER BROUGHT UP FROM IDLE 3 RAPID POPPING SOUND HEARD, OCCURRED 3 TIMES.  POPPING SOUND NOT HEARD BELOW FL 240.  AT IDLE FUEL FLOW WOULD DROP TO ZERO ON THE NR 2 ENGINE.  DURING APPROACH CREW REPORTED FLAP SPLIT AT 5 AND 7, AND FLAPS WOULD NOT GO TO LANDING POSITION OF 10.  CREW DECLARED EMERGENCY AND LANDED IN LAS WITHOUT FURTHER EVENT.  MX BOROSCOPED AND RAN NR 2 ENGINE.  NO DAMAGE TO NR 2 ENGINE NOTED, FUEL PROBLEM DID NOT DUPLICATE.  MX FOUND NR 7 FLAP TRACK FAIRING "A" FRAME MISSING HARDWARE WHICH ALLOWING CANOE TO BEAT AGAINST THE BOTTOM OF FLAP.  R & R THE NR 7 FLAP TRACK CARRIAGE "A" FRAME IAW BOEING 737-300 MM 27-51-52.  OPERATIONAL CHECKS GOOD.
